# SDR DLM90010413

- Difficulty date: March 12, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 17,126 hours, 9,166 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

BOTH CENTER BOOST PUMP B PHASE C/BS POPPED IN FLIGHT. TRIED RESETTING BUT POPPED AGAIN. TROUBLESHOOTING CNTR BOOST PUMP C/BS POPPING. REPLACED BOTHCNTR BOOST PUMPS. OPS CHECKS NORMAL AND ACCESS PANELS       INSTALLED.
